On the existence of nonnegative radial solutions for p-Laplacian elliptic systems

Volume 71 / 1999

Daqing Jiang, Huizhao Liu Annales Polonici Mathematici 71 (1999), 19-29 DOI: 10.4064/ap-71-1-19-29

Abstract

The existence of nonnegative radial solutions for some systems of m (m ≥ 1) quasilinear elliptic equations is proved by a simple application of a fixed point theorem in cones.

Authors

  • Daqing Jiang
  • Huizhao Liu

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image